# SDR FDEA200911073885

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR WHEEL WELL FWD BULKHEAD RT DOUBLER FOUND CRACKED.  DOUBLER   REMOVED AND NEW DOUBLER INSTALLED IAW SRM 51-33-01 REV 41.  NEW DOUBLER   MACHINED IAW DWG EA 0526 REV NC. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
